# SDR GTIA2016111401663

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 11,127 hours, 5,144 cycles
- Engine: Iae V2527A5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED SMELLING FUMES PRIOR TO LANDING. FOLLOWED TSM 05-50-00-810-831-A. COSRS POINTED TO NR 1 ENGINE. DURING NR 1 ENG INSPECTION FOUND DE-OILER OVERBOARD VENT FULL OF OIL. PER TSM R/R DE-OILER - CARBON SEAL IAW AMM 72-60-31. PERFORMED NR 1 ENG. IDLE PACK 1 ON/ PACK 2 OFF RUN, NR 2 ENG. ONLY IDLE RUN PACK 1 ON/ PACK 2 OFF & PACK 2 ON/ PACK 1 OFF (ALSO ON NR 1 ENG). NO SMELL NOTICED DURING OR AFTER ENGINE RUN, WITH ENG 1, ENG 2 OR APU BLEED IAW AMM 71-00-00.
